Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have hard penis. Had priapism due ti an injection of papaverine. What to do to get it back to normal?

Hello I had a priapism do to an injection of papaverine that lasted about 36 hours. I went to the emergence room to be treated. the doc never checked the oxygen levels and stuck a needle in the side and removed the blood that came out bright red. sense then there is a hardness in my penis. will this go away in time it had been 6 months and how do I know if I have permanent damage.what test needs to be done. the urologist I went to said I have some fibrosis but he listed it a peyronie's but I don't think he is correct. my penis does not bend up or down.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you may have a problem with fibrosis of the penis which is very common in peyronie's disease. However since you have had a history of priapism that lasted 36 hours and have had a physical drainage of blood to undo the condition, it might be best for you to have the situation evaluated by another doctor, i.e. take a second opinion regarding the actual condition from a qualified sexologist. I believe that you also have erectile dysfunction when you say that "penis does not bend up or down". If this is the case you will do well with medications for the same by consulting a qualified doctor or a psychiatrist. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor